# SDR DALA2024093009528

- Difficulty date: September 28, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0581261) EMERGENCY LIGHTS RH MID CABIN INOP. REPAIRED EMERGENCY LIGHT WIRE I.A.W B737 SWPM 20-10-13. PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS IAW B737 AMM 33-51-00. TEST PASS OK.
